Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 16186, 9 pages
http://dx.doi.org/10.1155/2007/16186
Research Article

The Interplay between Linear Representations of the Braid Group

Department of Mathematics, Beirut Arab University, P.O. Box 11-5020, Beirut 11072809, Lebanon

Received 19 May 2007; Accepted 10 July 2007

Academic Editor: Howard E. Bell

Copyright © 2007 Mohammad N. Abdulrahim and Nibal H. Kassem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Artin, “The Collected Papers of Emil Artin,” Addison-Wesley, Reading, Mass, USA, 1965. View at Zentralblatt MATH · View at MathSciNet
  2. F. R. Cohen, “Artin's braid groups and classical homotopy theory,” in Combinatorial Methods in Topology and Algebraic Geometry (Rochester, NY, 1982), vol. 44 of Contemporary Mathematics, pp. 207–220, American Mathematical Society, Providence, RI, USA, 1985. View at Zentralblatt MATH · View at MathSciNet
  3. V. Shpilrain, “Representing braids by automorphisms,” International Journal of Algebra and Computation, vol. 11, no. 6, pp. 773–777, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. N. Abdulrahim, “Generalizations of the standard Artin representation are unitary,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 8, pp. 1321–1326, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Sysoeva, “Dimension n representations of the braid group on n strings,” Journal of Algebra, vol. 243, no. 2, pp. 518–538, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. N. Abdulrahim, “On the composition of the Burau representation and the natural map BnBnk,” Journal of Algebra and Its Applications, vol. 2, no. 2, pp. 169–175, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. S. Birman, Braids, Links, and Mapping Class Groups, Annals of Mathematics Studies, no. 82, Princeton University Press, Princeton, NJ, USA, 1974. View at Zentralblatt MATH · View at MathSciNet